MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,30°2.7X 72MM LGTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. C-MOUNT AR-SCOPE,30°2.7X 72MM LGTH; ARTHROSCOPE AND ACCESSORIES
Model Number C-MOUNT AR-SCOPE,30°2.7X 72MM LGTH
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/30/2024, it was reported by a sales representative via (b)(4) that an ar-3355-2730 scope is damaged.A doctor was attempting to do an ankle scope and hit the scope with a burr.The scope is now cracked.This occurred during use in a case with no patient effect.Another device was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
C-MOUNT AR-SCOPE,30°2.7X 72MM LGTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20038635
Report Number1220246-2024-07234
Device Sequence Number11512688
Product Code HRX
UDI-Device Identifier00888867029835
UDI-Public00888867029835
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°2.7X 72MM LGTH
Device Catalogue NumberAR-3355-2730
Device Lot Number15027258
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown